Translator Disclaimer
1995 An existence result for a nonlinear hyperbolic system
Rodica Luca
Differential Integral Equations 8(4): 887-900 (1995).

Abstract

In this paper we study the qualitative properties (existence, uniqueness and regularity) of solutions to a class of hyperbolic systems which occur in integrated circuits modeling.

Citation

Download Citation

Rodica Luca. "An existence result for a nonlinear hyperbolic system." Differential Integral Equations 8 (4) 887 - 900, 1995.

Information

Published: 1995
First available in Project Euclid: 20 May 2013

zbMATH: 0814.35071
MathSciNet: MR1306598

Subjects:
Primary: 35L60
Secondary: 34G20, 47N20

Rights: Copyright © 1995 Khayyam Publishing, Inc.

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.8 • No. 4 • 1995
Back to Top